Exact intervals

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)593-597
Number of pages5
JournalIllinois Journal of Mathematics
Volume25
Issue number4
StatePublished - Jan 1 1981

Fingerprint

Interval

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Exact intervals. / Mielke, Marvin.

In: Illinois Journal of Mathematics, Vol. 25, No. 4, 01.01.1981, p. 593-597.

Research output: Contribution to journalArticle

Mielke, M 1981, 'Exact intervals', Illinois Journal of Mathematics, vol. 25, no. 4, pp. 593-597.
Mielke, Marvin. / Exact intervals. In: Illinois Journal of Mathematics. 1981 ; Vol. 25, No. 4. pp. 593-597.
@article{3a8ea671a5414b56ac3cce628cef9da9,
title = "Exact intervals",
author = "Marvin Mielke",
year = "1981",
month = "1",
day = "1",
language = "English (US)",
volume = "25",
pages = "593--597",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "4",

}

TY - JOUR

T1 - Exact intervals

AU - Mielke, Marvin

PY - 1981/1/1

Y1 - 1981/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972510187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972510187&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972510187

VL - 25

SP - 593

EP - 597

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 4

ER -